# SDR CA030311017

- Difficulty date: March 7, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,617 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Condition: Cracked
- Location: Cockpit
- Part time: 11,158 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE THE PILOTS NOTICED A CRACK APPEARED ON THE RIGHT SIDE OF THE PILOTS FRONT WINDOW. MORE CRACKS APPEARED ON DESCENT INTO AIRPORT. ON INSPECTION THE CRACKS WERE FOUND TO BE IN THE OUTSIDE NON-STRUCTURAL GLASS. THE WINDOW WAS REPLACED.
